Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Universality and ultradifferentiable functions: Fekete’s theorem
HTML articles powered by AMS MathViewer

by A. Mouze and V. Nestoridis PDF
Proc. Amer. Math. Soc. 138 (2010), 3945-3955 Request permission

Abstract:

The purpose of this article is to establish extensions of Fekete’s Theorem concerning the existence of universal power series of $C^{\infty }$ functions defined by estimates on successive derivatives.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30K05, 41A58, 26E10
  • Retrieve articles in all journals with MSC (2010): 30K05, 41A58, 26E10
Additional Information
  • A. Mouze
  • Affiliation: Laboratoire de Mathématiques, UMR 8524, Cité Scientifique, 59650 Villeneuve d’Ascq, France
  • Address at time of publication: École Centrale de Lille, Cité Scientifique, 59650 Villeneuve d’Ascq, France
  • Email: Augustin.Mouze@math.univ-lillel.fr
  • V. Nestoridis
  • Affiliation: Department of Mathematics, Panepistimiopilis, University of Athens, Athens, 15784, Greece
  • MR Author ID: 130365
  • Email: vnestor@math.uoa.gr
  • Received by editor(s): June 25, 2009
  • Received by editor(s) in revised form: December 27, 2009, and January 12, 2010
  • Published electronically: May 7, 2010
  • Communicated by: Nigel J. Kalton
  • © Copyright 2010 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 138 (2010), 3945-3955
  • MSC (2010): Primary 30K05, 41A58, 26E10
  • DOI: https://doi.org/10.1090/S0002-9939-10-10380-3
  • MathSciNet review: 2679616